Facebook Pixel

We had sex last month on 15nd my periods was over on 13 now this month my periods should start by9/10 but i dont feel like any signs their are usually pain but thos time their is pain and light spotting

By November 6, 2016 - 8:31pm
Rate This

We had use condom and i had taken emergency contraceptive but i am worried abput pregnancy what should i do what can be reasons of thia spotting and does periods start late this month or on time please help

Add a Comment9 Comments

The flow on 3 and 4th day was very less and i can't go to physician , is that less.flow the side effect of emergency contraceptive????

November 13, 2016 - 2:06am

Hello my bleeding just stopfrom 3rd day ie today i didn't have much bleeding like the last two days what could this be please reply asap i am getting worried would this be any ectopic sort of pregnancy or miscarriage or what and should i do pregnancy test???

November 11, 2016 - 10:19am
Guide (reply to ElviraM9)

Hello ElviraM9,

Did you read my reply? Since you still are very worried, please contact your physician.


November 11, 2016 - 10:29am
(reply to Maryann Gromisch RN)

Yep i read your reply but i dont wnt to go to physician i can't so is that normal things my bleeding has almost stop

November 12, 2016 - 3:11am

The three weeks are over nd my periods should start from thos week this is fourth week but it may be taking time so should i wait even more for a week ?

November 8, 2016 - 11:39am
Guide (reply to ElviraM9)

Hello ElviraM9,

You could wait one more week and then test. For the most accurate result, test in the morning. Use the urine when you first wake up and use the bathroom. Let me know what happens.


November 9, 2016 - 9:43am
(reply to Maryann Gromisch RN)

I got my periods but theor was flow and pain on 1st two days but on third day their is low bleeding so what ia difference between mentrual bleeding and just spotting???

November 11, 2016 - 4:22am
Guide (reply to ElviraM9)

Hello ElviraM9,

Menstrual bleeding is a flow, that you need to wear a tampon or pad. Spotting is just passing a few spots of blood.

An ECP can cause your flow to be lighter than normal.

I think you can stop worrying.

November 11, 2016 - 10:14am

Hello ElviraM9,

Welcome to the EmpowHER community. I am glad you reached out to us with your concern.

The pain and light spotting as well as the delay in the start of your period could be side effects of the emergency contraceptive.

If you do not have your period within three weeks of taking the pill, test for pregnancy. Use the urine when you first wake up and use the bathroom. That is the way to know whether or not the pill worked to prevent pregnancy.


November 7, 2016 - 9:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!